# SDR KCSA2022123031

- Difficulty date: December 30, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N774CK
- Make and model: Boeing 777F
- Aircraft serial: 66084
- Aircraft time: 15,146 hours, 2,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: C/P Flashlight
- Component: Flashlight
- Component part number: P2070015003
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS FLASHLIGHT BRACKET BROKEN.  REMOVED AND REPLACED FIRST OFFICERS FLASHLIGHT ASSEMBLY IAW 25-64-01 AMM OPERATIONS CHECK GOOD NO DEFECTS NOTED.
